# SDR JR2R20160504269

- Difficulty date: May 4, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N408NV
- Make and model: Doug MD 83
- Aircraft serial: 53246
- Aircraft time: 53,485 hours, 34,944 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5930494504
- Part serial: 2041
- Condition: Punctured
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP VANE, INBD SEGMENT PUNCTURED ON LOWER SURFACE.  REPAIRED RT INBD FLAP VANE PUNCTURE IAW SRM 57-03 FIGURE 11 & SRM 51-70-2 PARAGRAPH 18 B.
